# SDR HEEA0010036

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B
- Aircraft serial: 3605
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 206030539003
- Condition: Deteriorated
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CONTAMINATION AND DEBONDING OF RUBBER.
